Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/23402
Title: Chaotic Kabanov formula for the Azéma martingales
Author: Privault, Nicolas
Solé, Josep Lluís
Vives, Josep
Keywords: Anàlisi estocàstica
Martingales (Matemàtica)
Integrals estocàstiques
Stochastic analysis
Martingales (Mathematics)
Stochastic integrals
Issue Date: 2000
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: We derive the chaotic expansion of the product of nth- and first-order multiple stochastic integrals with respect to certain normal martingales. This is done by application of the classical and quantum product formulae for multiple stochastic integrals. Our approach extends existing results on chaotic calculus for normal martingales and exhibits properties, relative to multiple stochastic integrals, polynomials and Wick products, that characterize the Wiener and Poisson processes.
Note: Reproducció del document publicat a: http://projecteuclid.org/euclid.bj/1081449598
It is part of: Bernoulli, 2000, vol. 6, múm. 4), p. 633-651
URI: http://hdl.handle.net/2445/23402
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
560538.pdf323.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.